# SDR CA960123011

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Propeller: Hartzl HCB3TN3
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Connector
- Part number: A213796
- Condition: Crimp Failed
- Location: Prop Sync
- Component: Woodward, A213796
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING TROUBLESHOOTING OF THE PROPELLER SYNCHROPHASER SYSTEM, WIRES WERE FOUND PULLED OUT OF THE SYNCHROPHASER BOX CONNECTOR. WHEN THE SOCKETS WERE EXTRACTED FROM THE BOX THEY COULD BE SEEN TO BE IMPROPERLY CRIMPED. THERE WAS ALSO NO STRAIN RELIEF BACKSHELL INSTALLED. ALL WIRES WERE PROPERLY RETERMINATED AND A BACKSHELL WAS INSTALLED, THE UNIT RETURNED TO SERVICE. SUBMITTER STATES THAT THE CAPTAINS BOOT MAY HAVE CONTRIBUTED TO THE PULLING OF THE WIRES. ALSO, THIS TYPE II SYNCHROPHASER WAS AN AFTERMARKET INSTALLATION UNDER SERVICE BULLETIN #2115.
